Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 354, Number 8
HTML articles powered by AMS MathViewer

Sasakian-Einstein structures on $9\#(S^2\times S^3)$
Charles P. Boyer, Krzysztof Galicki and Michael Nakamaye PDF
Trans. Amer. Math. Soc. 354 (2002), 2983-2996
The Bergman metric on a Stein manifold with a bounded plurisubharmonic function
Bo-Yong Chen and Jin-Hao Zhang PDF
Trans. Amer. Math. Soc. 354 (2002), 2997-3009
Irreducibility, Brill-Noether loci, and Vojta’s inequality
Thomas J. Tucker and with an Appendix by Olivier Debarre PDF
Trans. Amer. Math. Soc. 354 (2002), 3011-3029
Birational automorphisms of quartic Hessian surfaces
Igor Dolgachev and JongHae Keum PDF
Trans. Amer. Math. Soc. 354 (2002), 3031-3057
Light structures in infinite planar graphs without the strong isoperimetric property
Bojan Mohar PDF
Trans. Amer. Math. Soc. 354 (2002), 3059-3074
Algebraic structure in the loop space homology Bockstein spectral sequence
Jonathan A. Scott PDF
Trans. Amer. Math. Soc. 354 (2002), 3075-3084
On certain co–H spaces related to Moore spaces
Manfred Stelzer PDF
Trans. Amer. Math. Soc. 354 (2002), 3085-3093
Solutions of fully nonlinear elliptic equations with patches of zero gradient: Existence, regularity and convexity of level curves
L. Caffarelli and J. Salazar PDF
Trans. Amer. Math. Soc. 354 (2002), 3095-3115
Semilinear Neumann boundary value problems on a rectangle
Junping Shi PDF
Trans. Amer. Math. Soc. 354 (2002), 3117-3154
Formation and propagation of singularities for $2\times 2$ quasilinear hyperbolic systems
De-xing Kong PDF
Trans. Amer. Math. Soc. 354 (2002), 3155-3179
Compactness of the solution operator for a linear evolution equation with distributed measures
Ioan I. Vrabie PDF
Trans. Amer. Math. Soc. 354 (2002), 3181-3205
Ljusternik-Schnirelman theory in partially ordered Hilbert spaces
Shujie Li and Zhi-Qiang Wang PDF
Trans. Amer. Math. Soc. 354 (2002), 3207-3227
Transfer functions of regular linear systems Part II: The system operator and the Lax–Phillips semigroup
Olof Staffans and George Weiss PDF
Trans. Amer. Math. Soc. 354 (2002), 3229-3262
On the centered Hardy-Littlewood maximal operator
Antonios D. Melas PDF
Trans. Amer. Math. Soc. 354 (2002), 3263-3273
On a class of jointly hyponormal Toeplitz operators
Caixing Gu PDF
Trans. Amer. Math. Soc. 354 (2002), 3275-3298
Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spaces
Simon Gindikin and Bernhard Krötz PDF
Trans. Amer. Math. Soc. 354 (2002), 3299-3327
Solvable groups with polynomial Dehn functions
G. N. Arzhantseva and D. V. Osin PDF
Trans. Amer. Math. Soc. 354 (2002), 3329-3348
Hopf modules and the double of a quasi-Hopf algebra
Peter Schauenburg PDF
Trans. Amer. Math. Soc. 354 (2002), 3349-3378
Invariant ideals and polynomial forms
D. S. Passman PDF
Trans. Amer. Math. Soc. 354 (2002), 3379-3408